| Model Number |
EVFXPLUS-23 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
02/06/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Continuation of d10: product id: {d-evolutfx-2329}; product lot/serial number {unknown}; product type: {0195-heartvalves}; implant date: {n/a}; explant date: {n/a}; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a few hours following the implant procedure of a transcatheter valve in a previously implanted surgical aortic valve, cardiac arrest occurred, and the patient died.Per the physician, the cause of death was due to cardiac arrest.